# SDR AALA201612069015

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 72,621 hours, 10,275 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED ODOR LIKE OVEN NR 2 OVERHEATING.   NO SMOKE REPORTED. AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED THE OVEN 1-7 AT FORWARD GALLEY IAW AMM 25-35-19.
